MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CLH-12
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.E1 additional phone no: (b)(6).
 
Event or Problem Description
The reported event/complaint involved a 8" add-on set, bag spike w/clave® additive port, chemolock¿ port, dry spike adapter.The bag spikes were reportedly leaking during use.The event occurred between (b)(6) 2025 after being spiked with administration tubing, during infusion.The medication infusing at the time of event was methotrexate.The chemo came in contact with the patient or the healthcare provider.The chemo spill was cleaned up per facility protocol and spill kit was used.There was no adverse event; however there was an unspecified delay in therapy.

Brand Name
8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22354922
Report Number9617594-2025-01384
Device Sequence Number12925543
Product Code ONB
UDI-Device Identifier00887709080416
UDI-Public(01)00887709080416(17)300201(10)14323633
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLH-12
Device Lot Number14323633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METHOTREXATE, MF UNK
Patient SexUnknown